question-icon

What Causes Difficulty In Breathing When Diagnosed With Heart Failure?

default
Posted on Mon, 23 Oct 2017
Question: Last 3 months I've begun to have trouble breathing (in my chest). Dr. says beginning of congestive heart failure. My iron serum was only 6, b12 was below the bottom, several vitamins way down, blood count down. I took Iron for 6 weeks and all numbers have improved about 50%.
What else can I do in general to improve my breathing?
Also - I'm sleepy day and night. I still work at fun job not that stressful - in recreation.

doctor
Answered by Dr. Ilir Sharka (30 minutes later)
Brief Answer:
I would explain as follows:

Detailed Answer:
Hello!

Welcome on HCM!

I passed carefully through your medical history and would like to explain that at least two of your actual medications may lead to drowsiness and somnolence.

Claritan D and Mucinex may exert such adverse effects.

You should refer these findings to the prescribing doctor.

In addition, I recommend consulting with your attending physician and discuss on the opportunity of performing some medical tests as follows:

- resting ECG,
- cardiac ultrasound,
- chest X ray stydy,
- complete blood count,
- fasting blood glucose level,
- BNP and NT-proBNP,
- pulmonary function tests,

in order to exprore the nature of your problems with breathing.

Hope to have been helpful to you!

In case of any further questions, feel free to ask me again.

Kind regatds,

Dr. Iliri


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ilir Sharka

Cardiologist

Practicing since :2001

Answered : 4503 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What Causes Difficulty In Breathing When Diagnosed With Heart Failure?

Brief Answer: I would explain as follows: Detailed Answer: Hello! Welcome on HCM! I passed carefully through your medical history and would like to explain that at least two of your actual medications may lead to drowsiness and somnolence. Claritan D and Mucinex may exert such adverse effects. You should refer these findings to the prescribing doctor. In addition, I recommend consulting with your attending physician and discuss on the opportunity of performing some medical tests as follows: - resting ECG, - cardiac ultrasound, - chest X ray stydy, - complete blood count, - fasting blood glucose level, - BNP and NT-proBNP, - pulmonary function tests, in order to exprore the nature of your problems with breathing. Hope to have been helpful to you! In case of any further questions, feel free to ask me again. Kind regatds, Dr. Iliri